MathSciNet Relay Station
MathSciNet bibliographic data
MR1926867 (2004d:47112) 47H30 (42B35 46E15 46E35)
Bourdaud, G.; Lanza de Cristoforis, Massimo Functional calculus in Hölder-Zygmund spaces. Trans. Amer. Math. Soc. 354 (2002), no. 10, 4109–4129 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement